# SDR DALA2016041502926

- Difficulty date: April 7, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29L IN BS 908-960 IS CORRODED IN SEVERAL AREAS.  REMOVED RIVETS ON STR 29L IAW SRM 51-41-02, INSTALLED NEW RIVETS ON STR 29L IAW SRM 51-41-02 BLENDED CORROSION ON STR 29L FROM BS 908-960 IAW SRM 53-00-05.  REPAIR 3 C/W THICKNESS CHECK IAW MD/B NTSPM 04-00-07 ORIGINAL T .125 REMAINING T.088, BS 958 INSTALLED U CHANNEL REPAIR IAW SRM 53-00-05, FABRICATED U CHANNEL IAW SRM 51-30-01 AND 53-00-05 HEAT TREADED U CHANNEL IAW DPS 900-4-1, NR 1, PAGE 16, 12-20-10, PAGE 25-1-17-12.
